4 Signs Of Caffeine Overdose You Shouldn’t Ignore

Unfortunately, caffeine overdoses have become a thing of the present, and take nobody by surprise anymore. Teenagers and even kids are drinking juices, drinks and even coffee to wake up in the morning and to get through the day. They are no longer able to make it through any sort of tasks due to caffeine shortage if they don’t have enough of it in the morning.

The media turned its attention towards caffeine overdose after a teenager on only 16 lost his life after suffering a heart attack after drinking 3 caffeine drinks in a short period of time.

Having a cup of coffee in the morning is something normal, but sometimes, caffeine over dosage becomes lethal.

Here are the 4 signs of a caffeine overdose that you should remember!

  1. Fast breathing and feeling short of air. According to various studies, high doses of caffeine boost arterial tension, over solicitation of the heart and fast breath. This type of superficial breathing keep the brain from obtaining the necessary oxygen. The brain can’t work properly and this affects concentration powers.
  2. If you are an avid coffee drinker, you are no stranger to shaking if you overdose. Your anxiety reaches high levels and your hands and feet start shaking uncontrollably. To avoid these symptoms have a cup of water and a light snack.
  3. Light head and nausea are also caused by caffeine overdose. Besides these you can also experience diarrhea and even convulsions in some cases. Light head and nausea appear due to dehydration. Caffeine stimulates the intestines and the colon, causing discomfort to your stomach and diarrhea ultimately.
  4. Accelerated heart rate and palpitations. Caffeine accelerates the heart rate, sometimes with lethal consequences for people with heart problems. Caffeine overdoses can also provoke heart attacks to healthy people as well!

Share on Facebook0Tweet about this on TwitterPin on Pinterest49Share on Google+0Share on Tumblr0